# SDR NWAA084066731

- Difficulty date: August 22, 2008
- Submitted: September 12, 2008
- Operation: Air carrier
- Aircraft: N631NW
- Make and model: Boeing 747251B
- Aircraft serial: 23111
- Aircraft time: 88,957 hours, 13,513 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Frame
- Condition: Cracked
- Location: Nr 4 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING L CHECK FOUND CRACK IN NR 4 PYLON REAR ENGINE MOUNT BULKHEAD FORWARD FRAME AT NAC STA 222.90.  REPAIRED PER EA 67-213556.
